# SDR SWAA2023062772028

- Difficulty date: June 27, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N1804U
- Make and model: Boeing 737-8
- Aircraft serial: 60650
- Aircraft time: 1,080 hours, 560 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: UNKNOWN
- Condition: Odor
- Location: Zn 200 Fus Top
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES IN THE CABIN FRONT GALLEY FIRST FO SIDE GASPER THEN OVERWING<[01] C/W COND INSP PER AMM 05-51-56 & IFIM 21-00-00-810-830 WITH ENG'S/APU RUNNING RAN BOTH PACKS NO ABNORMAL SMELLS NOTED. LOWERED MULTIPLE CEILING PANELS IN CABIN INSPECTED WIFI EQUIPMENT AND SURROUNDING AREAS NO DEFECTS NOTED REINSTALLED PANELS PER AMM 25-21-45. INSPECTED RECIRC FAN AREA NO DEFECTS NOTED REF AMM 21-25-02. INSPECTED BOTH A/C PACK BAYS NO DEFECTS NOTED REF AMM 52-48-42. OPENED #1 & #2 FAN COWLS & T/R'S INSPECTED NO DEFECTS NOTED PER AMM 79-00-00. REPLACED BOTH RECIRC FAN AIR FILTERS PER AMM 21-25-01.
